# SDR UPS01236022

- Difficulty date: May 15, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- Aircraft time: 28,500 hours, 22,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON CROWN SKIN BS 848 4 INCHES BELOW STR 7L.  BLENDED CORROSION AT BS 848 4 INCHES BELOW STR 7L IN AN AREA OF 1 X 2 INCHES.  REMOVED .032 INCH FROM ORIGINAL THICKNESS OF .090 INCH FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1 PG 1 2B.  REPAIRED AREA IAW SRM 53-30-3.
